# SDR FDEA202208031857

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1006
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 1300 INBD OF STR 26R HAS EXISTING FRAME REPAIR,  REF:  OPS CARD 8508. REPAIRED AFT CARGO COMPARTMENT FRAME @ STA 1300 R/H PER EA F-5310-E0347443.
